# SDR R61A201907150757

- Difficulty date: July 15, 2019
- Submitted: July 24, 2019
- Operation: Air carrier
- Aircraft: N652RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000075
- Aircraft time: 39,890 hours, 24,784 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066041002
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND CORROSION FOUND ON SHEAR CLIP AT FR87 STR 27R-28R. REMOVED AND REPLACED SHEAR CLIP AT FR87 STGR 27R-28R REF SRM 51-40-08. A/C REMAINS IN CHECK.
